# SDR DLM11001572

- Difficulty date: August 15, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N805DE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 38,242 hours, 4,884 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRIEF ELEC SMELL IN COCKPIT ONLY, DID NOT REOCCUR.  CHECKED WIRING BEHIND CIRCUIT BREAKER PANELS, RAN AC PACKS AND NO DISCREPANCIES NOTED.
